Alert archive / Colorado / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 89, NWS Denver/Boulder, CO

June 25, 2009Adams County, Arapahoe County, Denver County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 25, 2009, 2:05 PM MDT for Adams County, Arapahoe County, Denver County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2009, 2:05 PM MDT (20:05 UTC)
Expired
Jun 25, 2009, 2:45 PM MDT
In force
40 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

Counties Adams County, CO, Arapahoe County, CO, Denver County, CO

The radar

The Denver radar (KFTG), 22 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:30 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-255 J/kg
Mixed-layer LCL
2125 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 252005
SVRBOU
COC001-005-031-252045-
/O.NEW.KBOU.SV.W.0089.090625T2005Z-090625T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
205 PM MDT THU JUN 25 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO
  SOUTHWESTERN ADAMS COUNTY IN NORTHEAST COLORADO
  CENTRAL DENVER COUNTY IN NORTHEAST COLORADO

* UNTIL 245 PM MDT

* AT 205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  OVER CENTRAL DENVER...MOVING EAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUCKLEY
  AFB...GREENWOOD VILLAGE...ARAPAHOE PARK...NORTHERN CENTENNIAL...
  NORTHEASTERN ENGLEWOOD...EASTERN DENVER AND AURORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3981 10469 3959 10461 3958 10494 3975 10501
TIME...MOT...LOC 2005Z 254DEG 12KT 3969 10493

$$
DANKERS
2 follow-up statements
000 
WWUS55 KBOU 252034
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
234 PM MDT THU JUN 25 2009

COC001-005-031-252045-
/O.CON.KBOU.SV.W.0089.000000T0000Z-090625T2045Z/
ARAPAHOE CO-ADAMS CO-DENVER CO-
234 PM MDT THU JUN 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR CENTRAL DENVER...SOUTHWESTERN ADAMS AND WESTERN ARAPAHOE
COUNTIES...

AT 231 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
WESTERN AURORA...OR 7 MILES EAST OF DENVER...MOVING EAST AT 15 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUCKLEY AFB...GREENWOOD VILLAGE...ARAPAHOE PARK...SOUTHWESTERN DENVER
INTERNATIONAL AIRPORT...CENTENNIAL...NORTHEASTERN ENGLEWOOD...EASTERN
DENVER AND AURORA.

THIS THUNDERSTORM HAS BEEN PRODUCING HEAVY RAINFALL AND PEA-SIZED TO 
MARBLE SIZED HAIL IN THE AURORA AND CHERRY CREEK AREAS.  A RAIN 
GAUGE IN AURORA...AT PARKER AND MISSISSIPPI...ALSO MEASURED 1.38 
INCHES OF RAIN IN ABOUT 20 MINUTES.  SPOTTERS HAVE ALSO BEEN 
REPORTING STREET FLOODING IN EASTERN DENVER AND AURORA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3981 10469 3959 10461 3958 10494 3975 10501
TIME...MOT...LOC 2031Z 254DEG 12KT 3971 10482

$$
DANKERS
000 
WWUS55 KBOU 252045
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
245 PM MDT THU JUN 25 2009

COC001-005-031-252053-
/O.EXP.KBOU.SV.W.0089.000000T0000Z-090625T2045Z/
ARAPAHOE CO-ADAMS CO-DENVER CO-
245 PM MDT THU JUN 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DENVER...SOUTHWESTERN
ADAMS AND WESTERN ARAPAHOE COUNTIES WILL EXPIRE AT 245 PM MDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER.

HOWEVER...THE STORM WILL CONTINUE PRODUCING HEAVY RAINFALL...UP TO 
ONE INCH IN 30 MINUTES...AS IT MOVES OVER NORTHERN AURORA AND TO THE 
SOUTH OF DENVER INTERNATIONAL AIRPORT.  

LAT...LON 3981 10469 3959 10461 3958 10494 3975 10501
TIME...MOT...LOC 2043Z 254DEG 12KT 3972 10477

$$
DANKERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:50 AM MDT, 10 hours 15 minutes earlier.

Area forecast discussion, Jun 25, 3:50 AM MDT, 10 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
350 AM MDT THU JUN 25 2009

.SHORT TERM...MID AND HIGH LEVEL MOISTURE IS STREAMING NORTHWARD AND
WE WILL HAVE PLENTY OF CLOUD COVER TODAY. MEANWHILE LOW LEVEL
MOISTURE REMAINS A BIT MORE THAN THE MODELS SHOW OVER NORTHEASTERN
COLORADO. ALL THIS MAY BE A BIT DECEIVING AS MODELS SHOW DRIER AIR
OFF THE GROUND BELOW THE CLOUD DECK...AND GPS WATER VAPOR SENSORS
ARE NOT SHOWING MUCH OF AN INCREASE OVER YESTERDAY...THEY ARE PRETTY
SIMILAR TO WHAT THE MODELS SHOW. CLOUD COVER SHOULD DELAY
HEATING...BUT EXPECT THE MOISTENING WILL WIND UP WINNING...SO I
BUMPED POPS UP A BIT MORE FOR THIS EVENING. WITH DEW POINTS ONLY
MIXING DOWN SLIGHTLY AND REMAINING IN THE 50S...CAPES SHOULD RANGE
FROM AROUND 1000 J/KG AROUND DENVER TO MORE LIKE 2000 J/KG IN THE
NORTHEAST CORNER. THERE WILL BE A BIT MORE SHEAR MAINLY DUE TO
STRONGER UPPER LEVEL WINDS... WITH SURFACE WIND FIELDS REMAINING
LIGHT.

MAIN THREAT IN THIS ENVIRONMENT WILL BE HEAVY RAINFALL. CELL MOTION
ONLY EXPECTED TO BE 5-10 MPH...THOUGH LACK OF A SURFACE WIND FIELD
PROBABLY MEANS OUTFLOW MOTION WILL DOMINATE...WE WILL NEED TO WATCH
FOR BACK BUILDING STORMS. AVAILABLE MOISTURE AND WARM CLOUD DEPTH
ARE NOT OUT OF THE ORDINARY...THOUGH GETTING HIGHER TOWARD THE
EASTERN BORDER. HOWEVER...WE ARE MORE SENSITIVE THAN USUAL DUE TO
THE SOIL MOISTURE. STORMS THAT PRODUCE 2-3 INCHES OF RAIN IN A
COUPLE OF HOURS ARE POSSIBLE WITH TRAINING/REDEVELOPMENT...AND
THAT COULD CAUSE FLASH FLOODING IN SOME PLACES. THREAT IS NOT CLEAR
ENOUGH FOR A WATCH AT THIS HOUR...WILL ADD THE MENTION OF HEAVY RAIN
THOUGH AND LET THE DAY SHIFT CHECK THE MOISTURE TRENDS. SOME THREAT
OF MARGINALLY SEVERE HAIL/WIND BUT WITH LOW SHEAR LIMITED TO STRONG
PULSES...AND HIGH FREEZING LEVEL WILL LIMIT THE HAIL THREAT EVEN
MORE.

STORMS WILL MOVE NORTHEAST SLOWLY...THEY MAY NOT END BY MIDNIGHT. I
EXPANDED THE AREA OF LATE NIGHT POPS AND IT MAY NEED TO BE BROUGHT
BACK FURTHER WEST. REDUCED THE DIURNAL TEMPERATURE RANGE A LITTLE...
MAINLY ON THE PLAINS.

.LONG TERM...MODELS HAVE SOUTHWESTERLY FLOW ALOFT ON THE INCREASE
FRIDAY AS A WEAKENING UPPER TROUGH MOVES TOWARDS THE FORECAST AREA.
THE TROUGH AXIS REALLY DOESNT GET ACROSS US UNTIL WELL INTO
SATURDAY NIGHT.  THE UPPER RIDGE TO OUR SOUTHEAST ON FRIDAY AT
12Z...FLATTENS OUT AND SHIFTS SLOWLY WESTWARD THROUGH SATURDAY
NIGHT.  THE QG VERTICAL VELOCITY FIELDS HAVE VERY WEAK UPWARD
SYNOPTIC SCALE MOTION FRIDAY AND FRIDAY EVENING.  BY SATURDAY
AFTERNOON...DOWNWARD MOTION IS PROGGED.  A SURFACE FRONT MOVES
ACROSS THE FORECAST AREA FRIDAY LATE IN THE MORNING THROUGH ABOUT
MID AFTERNOON.  THE LOW LEVEL FLOW IS NORTH-NORTHWESTERLY.  BY
SATURDAY AFTERNOON...MODELS HINT AT A WEAK SURGE WITH BETTER
LOOKING UPSLOPE DIRECTION.  MOISTURE IS PRETTY DEEP ACROSS ALL THE
FORECAST AREA FRIDAY AND FRIDAY EVENING...THEN IT DRIES OUT
SOMEWHAT.  SATURDAY IS DRIER BUT THERE IS STILL SOME MOISTURE
PROGGED.  PRECIPITABLE WATER VALUES ARE IN THE 1.00 TO 1.15 INCH
RANGE FRIDAY AND FRIDAY EVENING.  BY SATURDAY AFTERNOON THEY ARE
DOWN INTO THE 0.65 TO 0.75 INCH RANGE.  THERE IS A DECENT THETA-E
AXIS OVER MUCH OF COLORADO FRIDAY...BY SATURDAY ITS OVER CENTRAL
COLORADO ONLY.  CAPE VALUES ARE PRETTY DECENT FRIDAY AFTERNOON...UP
TO 2000 J/KG OVER SOME AREAS OF THE PLAINS.   BY LATE DAY SATURDAY
...CAPE NUMBERS ARE MUCH LOWER AND IT IS RELEGATED MAINLY TO THE
SOUTHWEST AND SOUTH CENTRAL FORECAST AREAS.  LAPSE RATES ON THE
CROSS SECTIONS INDICATE A BIT OF CAP IN THE MID LEVELS ON FRIDAY
...BY SATURDAY...THE CAP IS MORE PRONOUNCED.  THE SHEAR PROFILE ON
THE FORECAST SOUNDINGS...ALONG WITH THE HELICITY...IS VERY
INSIGNIFICANT THROUGH THE PERIODS.  THE QPF FIELDS HAVE DECENT
COVERAGE OF MEASURABLE RAINFALL ON FRIDAY AFTERNOON...THE GFS MUCH
MORE THAN THE NAM.  ON SATURDAY...THE NAM HAS NONE...THE GFS HAS
SOME OVER THE FOOTHILLS...PALMER RIDGE...AND IMMEDIATE PLAINS.
FOR POPS WILL GO WITH 30%-60%S LATE DAY FRIDAY.  THE FRONT MOVING
DOWN THROUGH THE AFTERNOON SHOULD HELP.  FOR LATE DAY SATURDAY
...10%-30% LOOK GOOD.  TEMPERATURE-WISE...FRIDAYS HIGHS ARE 2-4 C
COOLER THAN TODAYS.  SATURDAYS COOL OFF ANOTHER 1-2 C.  FOR THE
LATER DAYS...SUNDAY THROUGH WEDNESDAY...MODELS HAVE THE UPPER RIDGE
CENTERED TO OUR SOUTH-SOUTHWEST THROUGH THE PERIODS.  THE RIDGE DOES
NOT APPEAR TO BE EXCEPTIONAL STRONG HOWEVER.  MOISTURE PROGGS ARE
NOT VERY ENTHUSIASTIC CONCERNING HEAVY RAINFALL.  TEMPERATURES LOOK
TO BE NEAR THE NORMALS.  WILL CHANGE LITTLE.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH TONIGHT. SCATTERED
THUNDERSTORMS ARE EXPECTED IN THE LATE AFTERNOON AND EVENING HOURS.
WITH A RELATIVELY MOIST ENVIRONMENT...SOME OF THE STORMS WILL
PRODUCE MVFR VISIBILITIES AS WELL AS LOWER CEILINGS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

GIMMESTAD/RJK
Hazardous weather outlook, Jun 25, 10:57 AM MDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1057 AM MDT THU JUN 25 2009

COZ030>051-261200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1057 AM MDT THU JUN 25 2009

...HEAVY RAIN AND HAIL POSSIBLE THIS AFTERNOON AND EVENING FROM
SLOW MOVING THUNDERSTORMS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THE ABUNDANCE OF LOW LEVEL MOISTURE AND SUFFICIENT LIFT PRODUCED BY
LIGHT UPSLOPE FLOW AND THE PASSAGE OF AN UPPER LEVEL WEATHER
DISTURBANCE SHOULD PRODUCE SCATTERED THUNDERSTORMS CAPABLE OF HEAVY
RAIN ACROSS SOUTHERN AND EASTERN PORTIONS OF THE OUTLOOK AREA THIS
AFTERNOON AND EVENING. AREAS MOST LIKELY TO SEE HEAVY RAINFALL THIS
AFTERNOON INCLUDE PARK COUNTY...SOUTHERN PORTIONS OF THE FRONT RANGE
FOOTHILLS...THE PALMER DIVIDE INCLUDING THE HAYMAN BURN SCAR AND
PORTIONS OF THE DENVER METRO AREA. SLOW MOVING STORMS FORMING OVER
AND NEAR THE HIGHER TERRAIN AND ALONG OUTFLOW BOUNDARIES MAY PRODUCE
UP TO AN INCH OF RAIN IN UNDER AN HOUR...RESULTING IN LOCALIZED
FLOODING. STORMS MAY ALSO PRODUCE SMALL HAIL FURTHER CONTRIBUTING TO
THE LOCALIZED FLOOD THREAT.

BY EARLY THIS EVENING THE THREAT OF HEAVY RAIN AND HAIL WILL SHIFT
FARTHER OUT ACROSS THE NORTHEAST PLAINS OF COLORADO...PARTICULARLY
ACROSS THE NORTHEAST CORNER OF THE STATE. STORMS OUT THERE WILL BE
CAPABLE OF HEAVY RAINFALL POSSIBLY RESULTING IN LOCALIZED FLOODING
AND DAMAGING HAIL UP TO 2 INCHES IN DIAMETER. ONE OR TWO OF THESE
STORMS MAY ALSO PRODUCE A WEAK TORNADO OR FUNNEL CLOUD. THE SEVERE
WEATHER THREAT SHOULD END ON THE PLAINS BY MIDNIGHT...ALTHOUGH A FEW
WEAKER THUNDERSTORMS MAY LINGER WELL BEYOND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED OVER THE
ENTIRE AREA FRIDAY AFTERNOON AND EVENING...WITH A FEW STORMS
BECOMING SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN
POSSIBLE.

EXPECT A DRYING TREND THROUGH THE WEEKEND WITH ONLY A SLIGHT CHANCE
FOR AFTERNOON AND EVENING THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION THE MAY BE NECESSARY AFTER 12 PM TODAY. SPOTTERS
ARE REQUESTED TO RELAY REPORTS OF HEAVY RAIN AND ANY FLOODING TO THE
NATIONAL WEATHER SERVICE IN BOULDER.

BAKER/ENTREKIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:17 PM MDTAreal Flood AdvisoryBOUAdams, Denver73 min
Jun 24, 6:24 PM MDTSevere Thunderstorm WarningBOUElbert31 min
Jun 24, 7:34 PM MDTAreal Flood AdvisoryBOUAdams86 min
Jun 25, 2:14 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe, Denver53 min
Jun 25, 2:48 PM MDTFlash Flood WarningBOUAdams, Arapahoe, Denver2 hr
Jun 25, 3:30 PM MDTSevere Thunderstorm WarningBOUWeld44 min
Jun 25, 5:42 PM MDTAreal Flood AdvisoryBOUDouglas67 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.